欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  9 篇文章
     
     
 
Positivity-Preserving Numerical Methods for Belousov-Zhabotinsky Reaction

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 11 Issue: 10 Page: 943-950
       
 
The Mean Deviation from the Median of the Dagum Distribution

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 11 Issue: 10 Page: 951-956
       
 
Scrutinizing Distributions Proves That IQ Is Inherited and Explains the Fat Tail

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 11 Issue: 10 Page: 957-984
       
 
Global Bounded Solutions for the Keller-Segel Chemotaxis System with Singular Sensitivity

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 11 Issue: 10 Page: 985-990
       
 
Boundary Exact Controllability of the Heat Equation in 1D by Strategic Actuators and a Linear Surjective Compact Operator

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 11 Issue: 10 Page: 991-999
       
 
Finite-Time Synchronization for Heterogeneous Complex Networks with Time-Varying Delays

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 11 Issue: 10 Page: 1000-1012
       
 
Decomposition of the Sum of Cubes, the Sum Raised to the Power of Four and Codeviance

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 11 Issue: 10 Page: 1013-1020
       
 
Geometrical Optics from the Ground up

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 11 Issue: 10 Page: 1021-1040
       
 
On the Nonlinear Neutral Conformable Fractional Integral-Differential Equation

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 11 Issue: 10 Page: 1041-1051